I have had botox injections between the eyebrows and have developed a serious problemI have had botox injections between the eyebrows and have developed a serious problem. My right nostril has blocked either completely or mostly.I had the botox exactly 1 month ago and the problem started 2 days later.I initially tried every allergy remedy on the market and sought medical advice but they could find nothing.I suddenly thought about the botox and realized it was too much of a coincidence that the symptoms had arisen so soon after the treatment.Could you let me know as to whether you have come across this happening before and is there anything I can do.Thank you.
Blocked Nostril After Botox
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Botullinum Toxin (Dysport and Botox) and blocked nostril
I have not encountered this problem but it sounds as if you have sinusiits. I would consdier having this evaluated. Theoretically if it traveleld from the glabella to the nasal sidewall It could potentially weaken the nostril muscles and cause a flare nostril. This could be aided by the use of the breathe right nasal strips.
Blocked nostril with botox
I have not heard of this particular complication being due to Botox. Some questions I would ask of the treating physician would be how many units were used and the exact location of injection into the muscle groups. It's very unlikely there would be migration from the procerus or corrugator supercilii, which are the muscles typically injected for glabellar furrows (between the eyebrows), to the nasal muscles that could result in blockage of the nasal cavity unless an extremely large amount of Botox was used and if the injections took place closer to the nasal bridge or nasal sidewalls. You should discuss this with your treating physician and consult with an ENT specialist, especially if it persists. The good thing about Botox is that usually no matter what kind of side-effects occur, at least it's temporary and will wear off usually after 2-4 months. If you do find out that it's related to Botox, it would be a good idea for your physician to contact Allergan to let them know about it and there's also an FDA registry that keeps track of reported side-effects.
botox and days later a blocked nostril
I am not aware of any reason that Botox would have caused this when injected into the glabella region of the forehead between the eyebrows. If the "bunny lines" on the sides of the nose were treated, then maybe Botox placed too low on the nose could have weakened some nasal muscles which could normally be used to help keep open the passageways, but this is a rare possibility, but worth discussing with an ENT specialist if your symptoms persist. It might be unrelated to the Botox.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.